Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Uncontrollable sugar levels after peritonitis treatment. Taken Glipizide, Vancomycin. Advice?

Sur, after peritonitis treatment for a week, myself a CAPD patient having uncontrollable sugar levels. Night I tool 10 units mixtard 50/50 plus glipizide - glynase XL 5mg. Fasting sugar today morning 398. Now dully recovered from peritonitis. Had vancomycin and ortum intraperitoneal infusion for a week. Pl advise Dattatreya. YYYY@YYYY Age 52, Type 2 diabetic for 27 yrs. On CAPD
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  486
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Better stop the oral drugs for DM . Kindly start more short acting insulins until your peritonitis get controlled
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor